# SDR ASOA2013091208991

- Difficulty date: August 21, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 36,305 hours, 31,785 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Structure
- Condition: Cracked
- Location: Pump Attach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BOOST PUMP CUTOUT HOLE FAILS NDT WITH INDICATIONS ON AFT SIDE OF HOLE ON LANDING, GREATER THAN 50 PERCENT SCREEN HEIGHT, APROX 1. ALSO, HAS SMALLER INDICATIONS AROUND ENTIRE HOLE LANDING 10-20 PERCENT SCREEN HEIGHT APROX .1.  REPAIRED IAW REO 601R-57-21-1989.  MAJOR REPAIR -- SDR CLOSED.
